JournalszaaVol. 18, No. 4pp. 819–825

Estimates for Quasiconformal Mappings onto Canonical Domains

  • Vo Dang Thao

    National University, Hochiminh City, Vietnam
Estimates for Quasiconformal Mappings onto Canonical Domains cover
Download PDF

Abstract

In this paper we establish estimates for KK-quasiconformal mappings z=g(w)z = g(w) of a domain bounded by two circles w=1,w=q|w| = 1, |w| = q and nn continua situated in q<w<1q < |w| < 1 onto a circular ring Q(g)<z<1Q(g) < |z| < 1 that has been slit along nn arcs on the circles z=Rj(g)(j=1,...,n)|z| = R_j(g) (j = 1,... ,n) such that z=1|z| = 1 and z=Q|z| = Q correspond to w=1|w| = 1 and w=q|w| = q, respectively. The bounds in the estimates for Q,RjQ, R_j and g(w)|g(w)| are explicitly given, most of them are optimal. They are deduced mainly from [17].

Cite this article

Vo Dang Thao, Estimates for Quasiconformal Mappings onto Canonical Domains. Z. Anal. Anwend. 18 (1999), no. 4, pp. 819–825

DOI 10.4171/ZAA/915